# SDR AALA20090909LHR01

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 14,794 hours, 1,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12G EMERGENCY LIGHT PANEL CAME OFF.  RESECURED 12G EMERGENCY LIGHT PANEL.  OPS CHECKED EMERGENCY LIGHTS OK.
